Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2012 | Journal Article | IST-REx-ID: 2912
Configuration space for shortest networks
H. Edelsbrunner, N. Strelkova, Uspekhi Mat. Nauk 67 (2012) 203–204.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
On the optimality of functionals over triangulations of Delaunay sets
N. Dolbilin, H. Edelsbrunner, O. Musin, Russian Mathematical Surveys 67 (2012) 781–783.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Interactive labeling of image segmentation hierarchies
G. Zankl, Y. Haxhimusa, A. Ion, in:, Springer, 2012, pp. 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
The most persistent soft-clique in a set of sampled graphs
N. Quadrianto, C. Lampert, C. Chen, in:, Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–218.
View | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications